# SDR UALA2008111306368

- Difficulty date: November 3, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 53,563 hours, 19,812 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 10295
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: D

## Discrepancy

AFTER ENG START AND TAXI FOLLOWING EMERGENCY EXIT LIGHTS CAME ON WITH SW ARMED:  EEL ROW 16-24, RANDOM STOW BIN LIGHTS FROM ROW 16-33, & DOOR 3L&R SIGNS.  NOTHING FWD OF OVERWING EXITS TO COCKPIT CAME ON.  FOUND ABOVE LIGHTS WERE PART OF AFT EMER TEST LIGHT SW CIRCUIT.  REPLACED DOOR 3L EMER LIGHT TEST SWS 10295, ALL EMER LIGHTS TEST OK.  RAN ENGS AND ACCOMPLISHED TAXI TEST, UNABLE TO DUPLICATE.
